# SDR DL764040429

- Difficulty date: May 11, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 11,224 hours, 4,564 cycles
- Engine: Ge CF680
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 283137
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HEATER AT 2L GIVES OFF BURNING RUBBER SMELL.  WENT AWAY WHEN CB WAS PULLED, C FWD TO MCO HEATER DEACT.   ETOPS CATEGORY (E)   PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
